# SDR UIEA2016060500402

- Difficulty date: June 5, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 62441
- Aircraft time: 2,614 hours, 446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D23
- Part serial: 25189
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DESCENT DEVICE H CABLE PULL FROM ASSEMBLY, PN 379103D-23 & SN 25189.  R & R COCKPIT DESCENT DEVICE H IAW AMM 25-61-01-000 & AMM 25-61-01-400.
